MathSciNet Relay Station
MathSciNet bibliographic data
MR291839 (45 #929) 47A60 (47B99 81.47)
Berezin, F. A. Wick and anti-Wick symbols of operators. (Russian) Mat. Sb. (N.S.) 86(128) (1971), 578–610.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement